Weak convergence theorems for equilibrium problems and nonexpansive mappings and nonspreading mappings in Hilbert spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 505-512
https://doi.org/10.4134/CKMS.2012.27.3.505
Printed September 1, 2012
Li Jiang and Yongfu Su
Tianjin Polytechnic University, Tianjin Polytechnic University
Abstract : In this paper, we introduce an iterative scheme for finding a common element of the set of fixed points of a nonexpansive mappings and nonspreading mappings and the set of solution of an equilibrium problem on the setting of real Hilbert spaces.
Keywords : nonexpansive mappings, nonspreading mappings, fixed points, equilibrium problem
MSC numbers : 47H05, 47H09, 47H10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd